alphabetic list of serialssubject list of serialsserials search author indexsubject index
Library collection

Database : article
Search on : MISHRA, VISHNU NARAYAN [Author]
References found : 2 [refine]
Displaying: 1 .. 2   in format [ISO 690]

page 1 of 1

   1 / 2
to print
 Vadiraja Bhatta, G. R. et al. Sequences of numbers via permutation polynomials over some finite rings. Proyecciones (Antofagasta), 2020, vol.39, no.5, p.1295-1313. ISSN 0716-0917
    · abstract in english    · text in english

   2 / 2
to print
 Dubey, Ramu and Mishra, Vishnu Narayan Nondifferentiable higher-order duality theorems for new type of dual model under generalized functions. Proyecciones (Antofagasta), Feb 2020, vol.39, no.1, p.15-29. ISSN 0716-0917
    · abstract in english    · text in english

page 1 of 1

Refine the search
  Database : article Advanced form   
Search for : Free form    Basic form

    Search in field  

Search engine: iAH powered by WWWISIS

BIREME/PAHO/WHO - Latin American and Caribbean Center on Health Sciences Information